# SDR AALA202511056333

- Difficulty date: October 31, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 90,784 hours, 11,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT BY R3 DOOR INOP. MAINTENANCE REPLACED LAMP AT DOOR R3 IAW AMM 33-51-04.
